# SDR SWIA202266356

- Difficulty date: June 16, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN PANEL HAS SUSPECTED CRACK AT FASTENER HOLE OF DOUBLER OTBD OF RIB 5; ADJACENT FWD GEAR TRUNNION FITTING; MARKED.     (C-CHECK RO 8/29/2022)    REPAIRED RH WING LOWER SKIN PANEL CRACK AT FASTENER HOLE OF DOUBLER OTBD OF RIB 5; ADJACENT FWD GEAR TRUNNION FITTING; BY CUTOUT, AND DOUBLER INSTALLATION REF ETD 2022-170-021011. RESTORED SURFACE PROTECTION REF SRM 51-23-05, 51-23-06
